Algorithmic Combinatorics Publications

Type: [any] [Papers] [Theses] [Technical Reports] [Other
Author: [any] [Ablinger] [Paule] [Kauers] [Koutschan] [Pillwein] [Radu] [Schneider
Year: [any] [2024] [2023] [2022] [2021] [2020] [2019] [earlier

Nicolas Allen Smoot, Cristian-Silviu Radu. A method of verifying partition congruences by symbolic computation. Journal of Symbolic Computation 104, pp. 105-133. 2021. 0747-7171. [url] [pdf] [bib]
Peter Paule, Cristian-Silviu Radu. Holonomic relations for modular functions and forms: First guess, then prove. International Journal of Number Theory 17(3), pp. 713-759. 2021. World Scientific, 1793-0421. [url] [bib]
Ralf Hemmecke, Peter Paule, Silviu Radu. Construction of modular function bases for $Gamma_0(121)$ related to $p(11n+6)$. Integral Transforms and Special Functions 32(5-8), pp. 512-527. 2021. Taylor & Francis, 1065-2469. [url] [bib]
Peter Paule, Cristian-Silviu Radu. An algorithm to prove holonomic differential equations for modular forms. In: Transcendence in Algebra, Combinatorics, Geometry and Number Theory. TRANS 2019., Bostan A., Raschel K. (ed.), Springer Proceedings in Mathematics & Statistics 373, pp. 367-420. 2021. Springer, Cham, 978-3-030-84303-8. [url] [bib]
Mark van Hoeij and Cristian-Silviu Radu . Computing an order complete basis for M∞(N) and applications. In: Transcendence in Algebra, Combinatorics, Geometry and Number Theory. TRANS 2019, Bostan A., Raschel K. (ed.), Springer Proceedings in Mathematics & Statistics 373, pp. 355-366. 2021. Springer, Cham, 978-3-030-84303-8. [url] [bib]
Christian Krattenthaler, Mircea Merca, Cristian-Silviu Radu. Infinite product formulae for generating functions for sequences of squares. In: Transcendence in Algebra, Combinatorics, Geometry and Number Theory. TRANS 2019, Bostan A., Raschel K. (ed.), Springer Proceedings in Mathematics & Statistics 373, pp. 193-236. 2021. Springer, Cham, 978-3-030-84303-8. [url] [bib]
Radu, Cristian-Silviu. A reduction theorem of certain relations modulo p involving modular forms. In: Algorithmic Combinatorics: Enumerative Combinatorics, Special Functions and Computer Algebra, in Honour of Peter Paule on his 60th Birthday, V. Pillwein, C. Schneider (ed.), pp. 317-337. 2020. Springer, 978-3-030-44558-4. [url] [pdf] [bib]
Ralf Hemmecke, Silviu Radu. Construction of all Polynomial Relations among Dedekind Eta Functions of Level $N$. Journal of Symbolic Compuation 95, pp. 39-52. 2019. ISSN 0747-7171. Also available as RISC Report 18-03 http://www.risc.jku.at/publications/download/risc_5561/etarelations.pdf. [url] [bib]
Peter Paule, Silviu Radu. A proof of the Weierstrass gap theorem not using the Riemann-Roch formula. Annals of Combinatorics 23(19-02), pp. 963-1007. May 2019. Springer, 0218-0006. [url] [bib]
Cristian-Silviu Radu. An algorithm to prove algebraic relations involving eta quotients. Annals of Combinatorics 22, pp. 377-391. 2018. Springer, 0219-3094. [url] [pdf] [bib]
J. Ablinger, A. Behring, J. Blümlein, A. De Freitas, E. Imamoglu, M. van Hoeij A. von Manteuffel, C.G. Raab, C.-S. Radu, C. Schneider. Iterative and Iterative-Noniterative Integral Solutions in 3-Loop Massive QCD Calculations. In: Proc. of the 13th International Symposium on Radiative Corrections (Applications of Quantum Field Theory to Phenomenology), A. Hoang, C. Schneider (ed.)PoS (RADCOR2017) 069, pp. 1-13. 2018. ISSN 1824-8039. arXiv:1711.09742 [hep-ph]. [url] [bib]
Peter Paule, Cristian-Silviu Radu. Rogers-Ramanujan functions, modular functions, and computer algebra. In: Advances in Computer Algebra - In Honour of Sergei Abramov's 70th Birthday, C. Schneider, E. Zima. (ed.), Springer Proceedings in Mathematics & Statistics 226, pp. 229-280. 2018. Springer, Cham, 978-3-319-73231-2. [url] [pdf] [bib]
Christoph Koutschan and Martin Neumüller and Cristian-Silviu Radu. Inverse inequality estimates with symbolic computation. Advances in Applied Mathematics 80, pp. 1-23. 2016. 0196-8858. [url] [pdf] [bib]
CRISTIAN-SILVIU RADU. An algorithmic approach to Ramanujan-Kolberg identities. Journal of Symbolic Computation 68(1), pp. 225-253. 2015. 0747-7171. [url] [pdf] [bib]
Cristian-Silviu Radu. A note on a problem proposed by Kim and Lisonek. In: Computer Algebra and Polynomials, J. Gutierrez, J. Schicho, M. Weimann (ed.), Lecture notes in Computer Science 8942, pp. 151-156. 2015. Springer, Cham, 978-3-319-15080-2. [url] [bib]
Cristian-Silviu Radu. Proof of a conjecture by Ahlgren and Ono on the non-existence of certain partition congruences. Transactions of the American Mathematical Society 365, pp. 4881-4894. 2013. 1088-6850(e), 0002-9947(p) . [url] [pdf] [bib]
Cristian-Silviu Rand, James Sellers. An extensive analysis of the parity of broken 3-diamond partitions. Journal of Number Theory 133(11), pp. 3703-3716. 2013. 0022-314X. [url] [pdf] [bib]
CRISTIAN-SILVIU RADU, JAMES SELLERS. Congruences modulo squares of primes for Fu's k dots bracelet partitions. International Journal of Number Theory 9(4), pp. 939-943. 2013. World Scientific, 1793-0421. [url] [pdf] [bib]
CRISTIAN-SILVIU RADU, JAMES SELLERS. Infinitely many congruences for broken 2-diamond partitions modulo 3. Journal of Combinatorics and Number Theory 4(3), pp. 195-200. 2013. Nova Science Publishers, 1942-5600. [pdf] [bib]
Cristian-Silviu Radu. A proof of Subbarao's conjecture. Journal fuer Reine und angewandte Mathematik 2012(672), pp. 161-175. 2012. De Gruyter, 1435-5345. [url] [pdf] [bib]
Peter Paule, Cristian-Silviu Radu. The Andrews-Sellers family of partition congruences. Advances in Mathematics 230(3), pp. 819-838. 2012. 0001-8708. [url] [pdf] [bib]
Silviu Radu, James Sellers. Parity results for broken k-diamond partitions and (2k+1)-cores. Acta Arithmetica, pp. 43-52. 2011. ISSN 0065-1036. [bib]
Silviu Radu, James Sellers. Congruence Properties Modulo 5 and 7 for the pod Function. International Journal of Number Theory 8, pp. 2249-2259. 2011. 1793-7310. [bib]
Peter Paule, Silviu Radu. Infinite families of strange partition congruences for broken 2-diamonds . The Ramanujan Journal 23, pp. 409-416. 2010. 1382-4090. [url] [pdf] [bib]
Silviu Radu. An algorithmic approach to Ramanujan congruences . Ramanujan Journal 20(2), pp. 215-251. 2009. 1382-4090 . [url] [pdf] [bib]